File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On global rigidity of the $p$-th root embedding

TitleOn global rigidity of the $p$-th root embedding
Authors
Issue Date2015
Citation
Proceedings of the American Mathematical Society, 2015, v. 144, p. 347-358 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/278195

 

DC FieldValueLanguage
dc.contributor.authorCHAN, STS-
dc.date.accessioned2019-10-04T08:09:19Z-
dc.date.available2019-10-04T08:09:19Z-
dc.date.issued2015-
dc.identifier.citationProceedings of the American Mathematical Society, 2015, v. 144, p. 347-358-
dc.identifier.urihttp://hdl.handle.net/10722/278195-
dc.languageeng-
dc.relation.ispartofProceedings of the American Mathematical Society-
dc.titleOn global rigidity of the $p$-th root embedding-
dc.typeArticle-
dc.identifier.doi10.1090/proc/12674-
dc.identifier.hkuros307044-
dc.identifier.volume144-
dc.identifier.spage347-
dc.identifier.epage358-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats